# SDR DALA2015102306368

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 40,995 hours, 27,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, CEILING EMERGENCY LIGHTS ROW 22-29 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERIES AND CHECKS OK.
